PDA

View Full Version : Coming off TRT advice



pump it up
06-08-2013, 04:52 PM
I will be coming off TRT after being on test Cyp 12 weeks of 100mg weekly. My most recent lab work showed everything was normal with the exception of my Hematocrit being high at 54.3 (H=52%). My question is do i need to donate blood for it to come down or will it come down on its own after stopping the test?

independent
06-08-2013, 07:49 PM
Your hemo will come down on its own. Why are you coming off?

1693
06-08-2013, 09:00 PM
If you'd just donate blood every 60 days or just do your own self bleed then you might not have to come off TRT.

dave 236
06-08-2013, 09:53 PM
A slightly high Hct. is no reason to come off trt. Your levels wont stay normal after a cpl weeks off...

Sent from my DROID4 using Tapatalk 2

pump it up
06-09-2013, 07:47 AM
I am considering coming off because for some reason every time I do Test, I begin to have heart palpitations. about 7 years ago after a cycle of test/deca, my heart palps went into AFib and then went away on its own. a couple of years later i did another cycle where the same thing happened but this time I had to be cardioverted to bring it back into rhythm. After countless exams from the Doctors, the only thing that was found was high red blood count, but nothing else,. cardiologist said heart had no issue and didn't know why this happened (of course he did not know about the cycle). So After starting the TRT, even at such a small dose, I began to have the palps daily and coincidentally, my Hematocrit is high also. I asked my DR. if the test could be causing my palps and he couldn't say one way or another. So I rather be safe and not continue with TRT just in case. My T levels before TRT were Low 300's, but the DR insisted they should be higher. after 12 weeks on TRT they rose up to 850. with the exception of high libido, i don't feel any difference in the change.

independent
06-09-2013, 08:10 AM
Have you tried androgel? Maybe a different delivery system might help.

pump it up
06-09-2013, 09:41 AM
Yes, first tried androgel for a while and T levels were high 300s and couldn't get it any higher even with adjusting dosage (waste of time in my opinion) switched to the Injections and T levels went up quickly.

ohiostate2827
06-10-2013, 12:31 PM
clomid therapy would be your best option along with an AI to control e2 if needed

zdudezdud
06-27-2013, 02:21 PM
If you increaased you level to 800+ what did your E2 level go up to? High E2 will kill libdo, are you taking an AI?

vassille
08-04-2013, 07:28 PM
I've had some palpitations too and in my opinion it seemed to stem from high estrogen although I could be wrong here. As I better controled estrogen on and off cycles, I hardly get any palitations if any at all.

s2h
08-09-2013, 10:38 AM
the axiron bar seems to work better then the gel...might be a option...